On the multilinear generalizations of the concept of absolutely summing operators


ÇALIŞKAN E. , Pellegrino D. M.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.37, no.4, pp.1137-1154, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1216/rmjm/1187453101
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1137-1154

Abstract

In this paper we investigate the several multilinear generalizations of the concept of absolutely summing operators and their connections. We also introduce the concept of p semi-integral mappings and establish the position of p semi-integral mappings with respect to the other classes.